×

zbMATH — the first resource for mathematics

Comparison theorems for compact symmetric spaces. (English) Zbl 0424.53024

MSC:
53C35 Differential geometry of symmetric spaces
53C20 Global Riemannian geometry, including pinching
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. AGMON , A. DOUGLIS and L. NIRENBERG , Estimates near the Boundary for Solutions of Elliptic Partial Differential Equations Satisfying General Boundary Conditions I (Comm. Pure Appl. Math., Vol. 12, 1959 , pp. 623-727). MR 23 #A2610 | Zbl 0093.10401 · Zbl 0093.10401 · doi:10.1002/cpa.3160120405
[2] J. CHEEGER , Pinching Theorems for a Certain Class of Riemannian Manifolds (Amer. J. Math., Vol. 91, 1969 , pp. 807-834). MR 40 #7987 | Zbl 0183.50301 · Zbl 0183.50301 · doi:10.2307/2373353
[3] J. CHEEGER , Finiteness Theorems for Riemannian Manifolds (Amer. J. Math., Vol. 92, 1970 , pp. 61-74). MR 41 #7697 | Zbl 0194.52902 · Zbl 0194.52902 · doi:10.2307/2373498
[4] K. GROVE and H. KARCHER , How to Conjugate C1-close Group Actions (Math. Z., Vol. 132, 1973 , pp. 11-20). Article | MR 50 #8575 | Zbl 0245.57016 · Zbl 0245.57016 · doi:10.1007/BF01214029 · eudml:171906
[5] K. GROVE , H. KARCHER and E. A. RUH , Group Actions and Curvature (Inventiones Math., Vol. 23, 1974 , pp. 31-48). MR 52 #6609 | Zbl 0271.53044 · Zbl 0271.53044 · doi:10.1007/BF01405201 · eudml:142249
[6] H.-C. IM HOF and E. A. RUH , An Equivariant Pinching Theorem (Comment. Math. Helv., Vol. 50, 1975 , pp. 389-401). MR 52 #6610 | Zbl 0317.53043 · Zbl 0317.53043 · doi:10.1007/BF02565758 · eudml:139631
[7] H. KARCHER , Riemannian Center of Mass and Mollifier Smoothing (Comm. Pure Appl. Math., Vol. 30, 1977 , pp. 509-541). MR 56 #1350 | Zbl 0354.57005 · Zbl 0354.57005 · doi:10.1002/cpa.3160300502
[8] MIN-OO , Krümmung und differenzierbare Struktur auf komplex-projektiven Räumen (Bonner Math. Schriften, Vol. 93, 1977 ). MR 57 #1380 | Zbl 0359.53015 · Zbl 0359.53015
[9] C. B. MORREY Jr. , Multiple Integrals in the Calculus of Variations (Die Grundlehren der Math. Wiss. in Einzeldarstellungen, Vol. 130, Berlin-Heidelberg-New York, Springer-Verlag, 1966 ). MR 34 #2380 | Zbl 0142.38701 · Zbl 0142.38701
[10] G. STAMPACCHIA , Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus (Ann. Inst. Fourier, Grenoble, Vol. 15, fasc. 1, 1965 , pp. 189-258). Numdam | MR 33 #404 | Zbl 0151.15401 · Zbl 0151.15401 · doi:10.5802/aif.204 · numdam:AIF_1965__15_1_189_0 · eudml:73861
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.